# SDR SWIA200412857

- Difficulty date: February 3, 2004
- Submitted: February 9, 2004
- Operation: Air carrier
- Aircraft: N221SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120290
- Aircraft time: 22,864 hours, 32,479 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Signal Cond Unit
- Part number: 30005000053
- Part serial: 923
- Condition: Malfunctioned
- Location: Eng Torque
- Part time: 7,010 hours, 10,448 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, LEFT ENGINE HAD UNCOMMANDED AUTOFEATHER.  TORQUE REACHED 115 PERCENT.  REPLACED TORQUE SENSOR, SIGNAL CONDITIONER AND EEC HARNESS WITH SERVICEABLE UNIT IAW EMB-120 MM 73-22-00.  OPS CHECKS GOOD.  TORQUE SENSOR P/N OFF:  3105076-01.
